I am going to an anniversary party and would like to have a couple of beers. I have just started taking a 300mg tablet of lithium about 8 days ago and want to know what to expect.
I'm sure you found an answer to this already, but this is definitely a question for a pharmacist or your doctor. Most of the reading I've done on lithium suggests not drinking while you're on the medication, since it can mask the signs of intoxication, which can lead you to drink far too much. It can also leave you dehydrated, and cause the lithium to work less effectively.
I hope that helps!
Give Your Medicine Chest a Check-Up
You should check with your doctor since he knows your history, medical conditions and any other medications you are taking. I found this at a online drug interaction checker. I hope that helps a little but there is no way to know exactly how it might affect a particular person. Maybe arrange a designated driver, just in case, if you decide to drink.